# SDR SWAA2023092604434

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 64,335 hours, 38,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOASTAL AT STATION 540 IN AIR CONDITIONING DISTRIBUTION BAY LOCATED LEFT OF CENTER LINE IS CRACKED<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT STATION 540 LEFT HAND SIDE PER SRM 51-40-02
